MAUDE Adverse Event Report: ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number PEEK, MENISCAL ROOT REPAIR KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-jan-2026, it was reported by a sales representative via (b)(4) that an ar-4550p meniscal root repair with peek swivelock implant system had been implanted recently and the patient has an infection.Additional information has been requested.Additional information provided on 03-feb-2026: it was further reported that the infection was localized and was identified as an mssa infection and the patient is now stable.The arthrex products were initially implanted in an acl reconstruction with btb autograft, internal brace procedure for an acl tear.The devices have since been explanted.No intraoperative complications were reported.Additional information has been requested.

Brand Name
PEEK, MENISCAL ROOT REPAIR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24324345
Report Number1220246-2026-00553
Device Sequence Number9475975
Product Code MBI
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPEEK, MENISCAL ROOT REPAIR KIT
Device Catalogue NumberAR-4550P
Device Lot Number15376447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown